# SDR SWIA202054184

- Difficulty date: November 4, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Washer
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2, NR 3, AND NR 4 FLAP TRACK SUPPORT FWD MOUNT BOLT SPRING WASHERS CORRODED.  C-CHECK RO: 11/20/2020.  REMOVED OLD SPRING WASHERS AND INSTALLED NEW SPRING WASHERS TO THREADED MOUNT PINS AT FWD MOUNT LOCATIONS ON NR 2, NR 3 AND NR 4 INBOARD AND OUTBOARD FLAP TRACK SUPPORTS ON RT WING, IAW EMB-175 AMM.
